Type 2 Hello, New Here, Anyone On Lantus Pens. .?????

Discussion in 'Ask a question' started by Betty Powell, Sep 19, 2014.

  1. Betty Powell

    Betty Powell New Member

    Joined:
    Sep 19, 2014
    Messages:
    1
    Likes Received:
    0
    :mad: Hi,
    My name is Betty, I am a type 2 diabetic, they say now maybe Type 1, running tests. I have had sugers high half my life, Not diagnoised official until 2011, Metformin500x2 and diet ok about 6 mo. Then up to 1000mg x2 day. Sugars climbed added Glyburide 1st 5mg then 10mg,then 15mg then 20mg max dose. Sugars climbed no fasting BS below 245-250, highs everyday 265-500. For 2 years.
    >> My triglycerides climbed to 1676, A1c 14.9. Bad Bad Neuropathy, can harly walk, bottoms of feet, what feet? Pain? Vision has got so bad. I always ate healthy, severe family history of Type 2 some turned 1, including parents(both), my siblings and two of my 4 children so far.We tried Januvia, Novalog nothing, except I have a huge liver now. They stopped all injectables. Never under 250, new Doc, Started Lantus Pens, 8/19 2 days 8u, 2 days 12u, then 20 for 2 days then to by dose of 25 u. First time I have seen under 200, under even 150 for years. But still getting 250 280 during day.
    >>up to 30 u now sugars about same but swelling in legs and feet bad, gave me increased lasix from 40 I was on to 160. Still swells. Also when I inject I follow directions, pinch straight in, alt sites, push moderate rate, hold pen in 10-20 secs to inject all drops, yet it leaks out around the needle while injecting. Doc says not possible? But it does, occasion I pull needle and tiny blood drop, bruised 1 time early on! Any else have this happen , also burns when injecting, What about weight gain and 50 carbs a day total? How? Anyone swell? Im 5'7" @ 157 lba and 54. Oh my A1c day I began Lantus on 8/19 was 14.9. On 9/2 when i went in for swelling A1c was don to 10.1.
    Ny info much appreciated, Thank you
     
  2. This_is_my_username

    This_is_my_username New Member

    Joined:
    Oct 25, 2014
    Messages:
    3
    Likes Received:
    0
    I use lantus pens. Sometimes it burns, and sometimes I bleed. I don't always hold mine in even though I know I should. It usually has a drop or two if I don't hold it in. I would keep at it though. Best of luck. Sorry I couldn't be more help to you.
     
  3. Loud_and_Proud

    Loud_and_Proud New Member

    Joined:
    Dec 8, 2014
    Messages:
    3
    Likes Received:
    0
    I use lantus pens and have for a while. I used to use it in a syringe. It has always burned and dripped out a little. Sometimes it does bleed but I usually try to put my finger on the hole as fast as I can for a few seconds. It seems to get stuck in my skin and can be very painful. I usually just try to rub it out but a couple days ago I got a lump on my arm and it is still there. It hurts but the only way I have had luck getting rid of them is to not do a shot in that area again until it's completely gone.
     
  4. Cari

    Cari New Member

    Joined:
    Dec 10, 2014
    Messages:
    7
    Likes Received:
    1
    If I was a betting girl I would guess you're actually a type 1 diabetic. Kinda the same situation with me. The small amount that comes out of the needle after injecting really is nothing to be concerned about. Just be sure after pressing the button & injecting the insulin you hold the needle into your skin for just a few seconds. If you do this there is no concern. It's really just the size of a pin head or two. Also; there is no need to be concerned if you experience a drop or two of blood after injecting your insulin. This is also perfectly normal.
     
  5. Cari

    Cari New Member

    Joined:
    Dec 10, 2014
    Messages:
    7
    Likes Received:
    1
    PS...yes, sometimes lantus will burn. Also; 50 g of carbs seems like alot. Have you seen a diatician? I found this helpful to a certain extent. Sometimes they can be annoying. But I did learn a few things from her.
     
  6. Angela

    Angela New Member

    Joined:
    Jan 7, 2015
    Messages:
    4
    Likes Received:
    2
    I was on lantus, but it burned and the area of my injection would swell bad. My doctor recently switched me to levimer and seems to be much better.
     

Share This Page